# SDR ABXA010137

- Difficulty date: April 12, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N953AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47608
- Aircraft time: 47,608 hours, 39,517 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 9650041029
- Part serial: 1927A
- Condition: Faulty
- Location: Stall Warning
- Part time: 85,329 hours, 84,367 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING ROTATION AT SJU THE CREW NOTED A STALL WARNING WITH STICK SHAKER ACTIVATION.  THE CREW FOLLOWED ABNORMAL PROCEDURES, DECLARED AN EMERGENCY AND RETURNED TO THE FIELD AT SJU.  MAINTENANCE INSPECTED AND REPLACED THE LT STALL WARNING COMPUTER.
